Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Stomachache, vomitting, dizziness, headaches, sweating, chills, tiredness, diarrhoea, cough, stinging, breathing issues, shakiness. Cause?

A year ago l had a really bad pain in my stomach w/ lots of symptoms. What caused it? Here were my symptoms: - stomach & bladder aches - lots of vomiting - stomach cramps - dizziness - headaches - sweating - chills - tiredness - diarrhea - stiffness - coughing - stinging - pressure on bladder & stomach - breathing issues - couldn t sit up or walk - shaking - couldn t talk - had a little diaria once Thank you.
Asked On : Tue, 26 Feb 2013
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response

Thanks for asking.

Looks like a viral infection, usually the viral infection present with a multiple symptoms of varied intensity in a short period of time and usually it resolves in a few days as well.

If the symptoms do not subside, thorough investigations are warranted.


Answered: Sat, 7 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor